MathSciNet Relay Station
MathSciNet bibliographic data
MR963018 (89m:46076) 46F05 (26A24 46E10)
Petzsche, Hans-Joachim On E. Borel's theorem. Math. Ann. 282 (1988), no. 2, 299–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement